MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Chirurgia italiana · 1979

[Intestinal infarction caused by mesenteric venous thrombosis during contraceptive treatment].

Melodia G, Barbieri A G

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The authors treat a case of mesenterial venous thrombosis that they have observed in a young woman during oral contraceptive treatment with estrogens. In the anamnesis the patient hadn't any unhealthy precedent that could be ascribed to vascular alteration and of hemocoagulation. Analysing the observations of some anglo-saxon authors and recent studies about the rol of plaques, the authors establish a casual relation between the use of oral contraceptives and endothelial lesions of vascular bottom, and they outline the utility, like a new screening, of antithrombin III dosage.

Для цитирования: Melodia G, Barbieri A G. [Intestinal infarction caused by mesenteric venous thrombosis during contraceptive treatment].. Chirurgia italiana. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.